# SDR IPXA10561171

- Difficulty date: June 25, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 141N861612
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CREW DOOR LWR SILL COVER OUTER CHORD HAS 3 DRILL STARTS.  R & R OUTTER CLIP IAW SRM 51-40-02.
